Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: coming off lithium?

Posted by Roslynn on June 1, 2021, at 14:27:52

In reply to Re: coming off lithium? Roslynn, posted by linkadge on May 31, 2021, at 13:24:35


Hi Linkadge,
>

Apparently my kidneys/creatinine are still bad enough at the lower current dose of 450 (down from 675) that he wants me to reduce it even further. I am hoping he will let me try the 300 mg for a while.

> Do you need to come off it all? Could you continue to take a lower dose (i.e. 300mg)? For additional mood stabilization, you could first look to valproate, tegretol or lamictal. If neither of these are suitable, you could look to antipsychotics.
>
> Linkadge
>

Thank you for the suggestions on mood stabilizers :).

Best,
Roslynn
>
>
>
>


"If I could survive one more day or one more hour, I might find a way to get back home."

-Elizabeth Smart

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roslynn thread:1115372
URL: http://www.dr-bob.org/babble/20210418/msgs/1115417.html